# SDR AALA981162

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1440A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11435
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Door
- Part number: D11320409
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - FLT 0702 - AFTER TAKOEFF, LEFT MLG WOULD NOT RETRACT.  RECYCLED GEAR SEVERAL TIMES, BUT GEAR WOULD NOT RETRACT.  LANDED ORD WITHOUT INCIDENT.  ADJUSTED LEFT MLG DOOR AND DOOR STOP PER MM.  CYCLED MLG SEVERAL TIMES.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
